# SDR AALA20160310001

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 47,112 hours, 23,222 cycles
- Engine: Pwa JT8D219
- Engine time: 66,424 hours, 33,387 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725764
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE INBD CREW REPORTED ODOR & HAZE IN THE CABIN, CAUSING EYES TO WATER & WAS DIFFICULT TO BREATHE.  ACCOMPLISHED SIC 21-96-01 & FOUND LT ENG TO BE THE SOURCE OF THE ODOR.  R & R THE LT ENG IAW SIC 71-91-99 & BOW.  LEAK CHECK & OPERATIONS CHECKED GOOD.  ACCOMPLISHED SIC 21-92-12 PACK BURN OUT CARD, NO FURTHER ODORS NOTED.  THE ACFT WAS GNDED.
